MAUDE Adverse Event Report: SALTER LABS SALTER LABS; TUBING, OXYGEN, 3-CHANNEL 50' (GREEN) - 20/CS

SALTER LABS SALTER LABS; TUBING, OXYGEN, 3-CHANNEL 50' (GREEN) - 20/CS
Model Number 2050G-50-20
Health Effect - Clinical Code Fall (1848)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reportable as patient was hospitalized after tripping over tubing.
 
Event or Problem Description
The tubing coils and caused a patient to fall.The end user stated he has changed his tubing multiple times and continues to have issues with it coiling.He orders through apria and vitality medical.The patient fell and ended up in the hospital because he tripped over the tubing.
 
Additional Manufacturer Narrative
Reportable as patient was hospitalized after tripping over tubing.A review of complaints submitted over the past 24 months for the product family "12-tubing/connector" and found four previous complaints.This is issue is not trending for this product or family of product as there is an overall downward trend.An inventory search was conducted for this part number and lot # and stock was no longer available in inventory.Dhrs were reviewed for the tubing extrusion operation as well as the finished packaging process.No nonconformances were noted and in process checks were performed and passed all success criteria.The tubing is extruded and automatically fed into an auto-coiling container.The process is controlled which minimizes damage to tubing material and lowers the risk of atypical behavior of the tubing material.The most likely cause for the coiling is improper usage or storage of the cannula leading to material coiling.(b)(4) rev 3: r77 identifies trippping from tubing causing a fall as a severe (8/10) severity.This complaint was reviewed at 5/26/2022 carb and was approved for no capa.
 
Event or Problem Description

Brand Name
SALTER LABS
Common Device Name
TUBING, OXYGEN, 3-CHANNEL 50' (GREEN) - 20/CS
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key14701685
Report Number3000219639-2022-00027
Device Sequence Number4743764
Product Code BYX
UDI-Device Identifier10607411200639
UDI-Public10607411200639
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2050G-50-20
Device Catalogue Number2050G-50-20
Device Lot Number21022B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown